# SDR AALA202512264720

- Difficulty date: December 21, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 77,912 hours, 30,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER JUMPSEAT AT DOOR 4R IS ON AND WON'T TURN OFF.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND STOWED THE FLASHLIGHT PROPERLY IN HOLDER.
